EconPapers    
Economics at your fingertips  
 

Exponential convergence for a convexifying equation and a non-autonomous gradient ow for global minimization

Guillaume Carlier () and Alfred Galichon ()
Additional contact information
Guillaume Carlier: CEREMADE - CEntre de REcherches en MAthématiques de la DEcision - Université Paris Dauphine-PSL - PSL - Université Paris Sciences et Lettres - CNRS - Centre National de la Recherche Scientifique
Alfred Galichon: ECON - Département d'économie (Sciences Po) - Sciences Po - Sciences Po - CNRS - Centre National de la Recherche Scientifique

SciencePo Working papers Main from HAL

Abstract: We consider an evolution equation similar to that introduced by Vese in [10] and whose solution converges in large time to the convex envelope of the initial datum. We give a stochastic control representation for the solution from which we deduce, under quite general assumptions that the convergence in the Lipschitz norm is in fact exponential in time. We then introduce a non-autonomous gradient flow and prove that its trajectories all converge to minimizers of the convex envelope.

Date: 2012-07
Note: View the original document on HAL open archive server: https://sciencespo.hal.science/hal-01024585v1
References: View complete reference list from CitEc
Citations:

Published in Control, Optimisation and Calculus of Variations, 2012, 18 (3), pp.611-620

Downloads: (external link)
https://sciencespo.hal.science/hal-01024585v1/document (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hal:spmain:hal-01024585

Access Statistics for this paper

More papers in SciencePo Working papers Main from HAL
Bibliographic data for series maintained by Contact - Sciences Po Departement of Economics ().

 
Page updated 2025-03-19
Handle: RePEc:hal:spmain:hal-01024585